Stochastic Fault-Tolerant Routing in Dual-Cubes

Junsuk PARK  Nobuhiro SEKI  Keiichi KANEKO  

Publication
IEICE TRANSACTIONS on Information and Systems   Vol.E100-D   No.8   pp.1920-1921
Publication Date: 2017/08/01
Online ISSN: 1745-1361
DOI: 10.1587/transinf.2017EDL8046
Type of Manuscript: LETTER
Category: Dependable Computing
Keyword: 
faulty edges,  hypercube,  multicomputer,  interconnection network,  parallel processing,  dependable computing,  

Full Text: PDF>>
Buy this Article




Summary: 
In the topologies for interconnected nodes, it is desirable to have a low degree and a small diameter. For the same number of nodes, a dual-cube topology has almost half the degree compared to a hypercube while increasing the diameter by just one. Hence, it is a promising topology for interconnection networks of massively parallel systems. We propose here a stochastic fault-tolerant routing algorithm to find a non-faulty path from a source node to a destination node in a dual-cube.